Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Sporadic use of Ativan


[Ha...]

Recommended Posts

I have used ativan off and on for years. The last month starting August 21 i used Ativan 10 times this month. I feel that my anxiety gets worse ever 2 days and sometimes take one. Could i be addicted already. .05 doesn't seem to work much til i take 1mg. and if i am how do i come off totally/ do i need to taper it slowly? Is there anything else for the extreme anxiety? thank you for any advice. 
Link to comment
Share on other sites

It's very possible your body has grown dependent on the Ativan, I've seen it happen in as little as 10 days.  Using the drug sporadically isn't a protection of becoming dependent and the fact that you feel anxious after a couple of days is an indicator.

 

I don't know of any drugs that will help extreme anxiety but I do know that benzo tolerance and withdrawal takes normal anxiety to the extreme, so your best defense against extreme anxiety would be to taper from the drug and recover from your use.  Either that or stay on the drug, take it daily and increase the dose when your body becomes tolerant to that dose, an unsustainable situation in my view.

 

To answer your question, a slow taper is the best way to get off of these drugs, it allows us to remain functional in our lives.

Link to comment
Share on other sites

×
×
  • Create New...